Donovan's conjecture and blocks with abelian defect groups

Charles Eaton, Michael Livesey

    Research output: Contribution to journalArticlepeer-review

    109 Downloads (Pure)

    Abstract

    We give a reduction of Donovan's conjecture for abelian groups to a similar statement for quasisimple groups. Consequently we show that Donovan's conjecture holds for abelian $2$-groups.
    Original languageEnglish
    Pages (from-to)963-970
    Number of pages7
    JournalProceedings of the American Mathematical Society
    Volume147
    Issue number3
    Early online date5 Nov 2018
    DOIs
    Publication statusPublished - 2019

    Fingerprint

    Dive into the research topics of 'Donovan's conjecture and blocks with abelian defect groups'. Together they form a unique fingerprint.

    Cite this